# SDR SIMA202307258001

- Difficulty date: May 28, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17012475403
- Condition: Cracked
- Location: Frm 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR HAT BEAM HAS A POSSIBLE CRACK AT FRAME 49. (MAJOR REPAIR)-C/A-ACCOMPLISHED PERMANENT REPAIR TO L/H FLOOR BEAM AT FR 49 IAW ERS-EJ-53MR-4819
